Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2011, 4:58 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 4:58 PM CDT (21:58 UTC)
- Expired
- Apr 26, 2011, 5:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 142 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:25 PM CDT | HAIL 0.75 | Yanush, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295
WUUS54 KTSA 262158
SVRTSA
OKC077-121-127-262245-
/O.NEW.KTSA.SV.W.0210.110426T2158Z-110426T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 545 PM CDT
* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF DUNBAR...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STANLEY...CLAYTON...HIGGINS...TUSKAHOMA...YANUSH AND KIAMICHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3442 9572 3451 9578 3452 9568 3459 9568
3459 9579 3459 9582 3460 9583 3491 9535
3455 9506
TIME...MOT...LOC 2159Z 241DEG 27KT 3460 9565
$$2 follow-up statements
403
WWUS54 KTSA 262216
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT TUE APR 26 2011
OKC121-262226-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-110426T2245Z/
PITTSBURG OK-
516 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PITTSBURG COUNTY IS
CANCELLED...
LAT...LON 3445 9559 3453 9556 3458 9552 3472 9552
3491 9535 3455 9506
TIME...MOT...LOC 2216Z 244DEG 31KT 3467 9541
$$
OKC077-127-262245-
/O.CON.KTSA.SV.W.0210.000000T0000Z-110426T2245Z/
PUSHMATAHA OK-LATIMER OK-
516 PM CDT TUE APR 26 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHWESTERN LATIMER AND NORTHERN PUSHMATAHA COUNTIES...
AT 511 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARDIS...
MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HIGGINS...
TUSKAHOMA...YANUSH AND KIAMICHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3445 9559 3453 9556 3458 9552 3472 9552
3491 9535 3455 9506
TIME...MOT...LOC 2216Z 244DEG 31KT 3467 9541
$$283
WWUS54 KTSA 262241
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE
541 PM CDT TUE APR 26 2011
OKC077-127-262251-
/O.EXP.KTSA.SV.W.0210.000000T0000Z-110426T2245Z/
PUSHMATAHA OK-LATIMER OK-
541 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR LATIMER AND PUSHMATAHA
COUNTIES EXPIRES AT 545 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3445 9559 3453 9556 3458 9552 3472 9552
3491 9535 3455 9506
TIME...MOT...LOC 2241Z 244DEG 31KT 3476 9517
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:13 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 26, 4:13 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT TUE APR 26 2011
.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WELL NORTH OF A WARM
FRONT THAT EXTENDS FROM TEXARKANA TO JUST SOUTH OF DALLAS. THESE
STORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER
THE NEXT FEW HOURS AS THEY SPREAD NORTH AND EAST AND WILL POSE
MAINLY AN ELEVATED HAIL THREAT.
THE WARM FRONT IS LIKELY TO MOVE A BIT FURTHER NORTH THIS EVENING
AND THE THREAT FOR SIGNIFICANT SEVERE WEATHER INCLUDING TORNADOES
IN FAR SOUTHEAST OKLAHOMA WILL HINGE ON JUST HOW FAR NORTH THE
FRONT CAN GET. THE CONSENSUS OF THE MODELS IS TO KEEP THE FRONT
SOUTH OF OUR FORECAST AREA BUT AT LEAST SOUTHERN PARTS OF CHOCTAW
COUNTY MAY BE CLOSE ENOUGH TO THE FRONTAL BOUNDARY TO RUN THE RISK
OF A TORNADIC SUPERCELL.
SURFACE LOW WILL TRACK FROM NEAR THE RED RIVER INTO CENTRAL
ARKANSAS WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL
BECOME MORE FOCUSED IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
LATE TONIGHT AND WEDNESDAY MORNING WITH A CONTINUED THREAT OF AT
LEAST MARGINALLY SEVERE HAIL THROUGH LATE TONIGHT. WILL KEEP THE
FLASH FLOOD WATCH AS IS FOR NOW AS SOME PLACES MAY RECEIVE AN INCH
OF RAIN ON TOP OF ALREADY SATURATED AND IN SOME CASES FLOODED
GROUND.
SHOWERS AND THUNDERSTORMS WILL BE ENDING WEDNESDAY AFTERNOON
FOLLOWED BY CLEARING SKIES AND COOL TEMPERATURES WEDNESDAY NIGHT.
DRY WEATHER WITH A WARMING TREND WILL BE THE RULE THURSDAY THROUGH
FRIDAY BEFORE RAIN CHANCES RETURN SATURDAY AS A FRONTAL BOUNDARY
APPROACHES THE AREA.
SEVERE WEATHER WILL AGAIN BE POSSIBLE SATURDAY AFTERNOON AND
EVENING AS THE FRONT MOVES INTO THE AREA. THE MODELS ARE TRENDING
TOWARDS A STRONGER UPPER SYSTEM HOLDING BACK IN THE SOUTHWEST U.S.
THIS WILL RESULT IN A SLOWING OF THE FRONTAL BOUNDARY AND A
POTENTIAL SIGNIFICANT RAIN EVENT FOR PARTS OF THE AREA SATURDAY
NIGHT AND SUNDAY.
DRY WEATHER WILL RETURN EARLY NEXT WEEK WITH TEMPERATURES RUNNING
SEVERAL DEGREES BELOW NORMAL FOR EARLY MAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 59 43 75 / 60 50 0 0
FSM 57 59 42 74 / 70 50 0 0
MLC 55 62 40 75 / 60 40 0 0
BVO 49 59 39 75 / 60 50 0 0
FYV 51 57 38 69 / 70 60 0 0
BYV 52 57 40 69 / 70 60 0 0
MKO 52 59 40 74 / 70 50 0 0
MIO 51 59 41 71 / 60 50 0 0
F10 52 59 41 75 / 60 50 0 0
HHW 61 65 42 76 / 60 40 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14
LONG TERM....05
PLATEHazardous weather outlook, Apr 26, 12:58 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT TUE APR 26 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT TUE APR 26 2011
...HIGH IMPACT SEVERE WEATHER EXPECTED AND HISTORIC FLOODING ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH.
ONSET...AFTER 6 PM.
AREA AT GREATEST RISK...CHOCTAW AND SOUTHERN PUSHMATAHA COUNTIES.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALONG AND SOUTH OF INTERSTATE 44.
ONSET...AFTER 6 PM.
AREA AT GREATEST RISK...SOUTH OF INTERSTATE 40.
FLASH FLOOD.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF INTERSTATE 44.
ONSET...AFTER 6 PM.
RIVER FLOOD.
RISK...CRITICAL.
AREA...RIVERS CURRENTLY IN MAJOR FLOOD AND AT OR NEAR
HISTORIC LEVELS.
ONSET...ONGOING.
DISCUSSION...
A DANGEROUS AND LIFE THREATENING SEVERE WEATHER EVENT IS
ANTICIPATED THIS EVENING AND OVERNIGHT...POTENTIALLY IMPACTING
PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SUPERCELL
STORMS WILL DEVELOP NEAR SOUTHEAST OKLAHOMA AND SPREAD NORTHEAST THIS
EVENING. THE ENVIRONMENT WILL BE FAVORABLE FOR LONG TRACK AND
DAMAGING TORNADOES WITH THESE STORMS. A WARM FRONT LOCATED OVER
NORTHEAST TEXAS AT MID AFTERNOON WILL BE NEAR THE RED RIVER BY
THIS EVENING...WHILE A STRONG MID LEVEL JET STREAK PASSES OVER THE
AREA LEADING TO THE INITIAL THREAT OF SEVERE WEATHER.
THE SEVERE WEATHER POTENTIAL WILL CONTINUE TO INCREASE INTO
THE OVERNIGHT HOURS AS YET ANOTHER MID LEVEL JET STREAK
MOVES INTO THE SOUTHERN PLAINS. AS THIS OCCURS THE WARM FRONT
WILL LIFT FURTHER NORTHWARD INTO SOUTHEAST OKLAHOMA...AND POSSIBLY
INTO WEST CENTRAL ARKANSAS...THOUGH THE TERRAIN OF SOUTHEAST
OKLAHOMA WILL COMPLICATE THE FRONTAL LOCATION. ADDITIONAL SEVERE
STORMS WILL DEVELOP BY LATE EVENING INTO THE OVERNIGHT HOURS WITH
TORNADOES LIKELY IN VICINITY OF THE WARM FRONT. THE TORNADIC RISK
WILL DIMINISH NORTH OF THE WARM FRONT...HOWEVER SEVERE ELEVATED
THUNDERSTORMS WILL REMAIN LIKELY WITH VERY LARGE HAIL BEING THE
PRIMARY RISK.
FLASH FLOODING AND RIVER FLOODING WILL AGAIN BE WORSENED BY
THE EVENING AND OVERNIGHT THUNDERSTORMS. A FLASH FLOOD
WATCH REMAINS IN EFFECT...AND ANY ADDITIONAL RAINS WILL
QUICKLY PRODUCE DANGEROUS IMPACTS ACROSS EAST CENTRAL OKLAHOMA
INTO FAR NORTHWEST ARKANSAS. ALSO...HISTORIC FLOODING IS
ONGOING ALONG SOME LARGER RIVERS...AND THESE HIGH WATER
LEVELS WILL BE SLOW TO DECREASE WITH THE EXPECTED RAINS
LATER TODAY AND TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.
ALL COMMUNICATION CHANNELS SHOULD BE UTILIZED INCLUDING
RADIO AND INTERNET SERVICES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY THROUGH MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY...WITH POTENTIAL
FOR THUNDERSTORMS TO REDEVELOP LATER IN THE DAY WEDNESDAY BENEATH
THE PASSING UPPER STORM CENTER. STRONG SOUTHERLY WINDS WILL RETURN
FRIDAY WITH THUNDERSTORM CHANCES RETURNING ON SATURDAY...WHEN THE
NEXT COLD FRONT WILL PASS THROUGH THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 26, 3:55 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT TUE APR 26 2011
OKZ076-262130-
LE FLORE OK-
355 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LE FLORE
COUNTY...MOVING NORTH AT 45 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3456 9464 3495 9454 3492 9444 3462 9445
3452 9445 3451 9447
TIME...MOT...LOC 2056Z 199DEG 39KT 3463 9452
LACYSpecial weather statement, Apr 26, 4:19 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT TUE APR 26 2011
OKZ073-075-262200-
LATIMER OK-PITTSBURG OK-
419 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
PITTSBURG AND NORTHWESTERN LATIMER
AT 419 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ASHLAND...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...ASHLAND...SAVANNA...DOW...HAYWOOD...BACHE...ALDERSON...
KREBS...ARPELAR...BLOCKER AND INDIANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3468 9589 3468 9605 3470 9610 3479 9610
3519 9587 3520 9583 3500 9545 3460 9588
3461 9589
TIME...MOT...LOC 2119Z 215DEG 41KT 3475 9598Local storm report, Apr 26, 4:20 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 8 S CHLOETA 36.31N 94.97W
04/25/2011 M1.25 INCH DELAWARE OK TRAINED SPOTTER
0300 PM HAIL BLANCO 34.75N 95.77W
04/25/2011 E1.00 INCH PITTSBURG OK PUBLIC
PEA UP TO QUARTER SIZE.
0316 PM FLASH FLOOD 3 SE FAYETTEVILLE 36.03N 94.12W
04/25/2011 WASHINGTON AR BROADCAST MEDIA
SEVERAL ROADS SOUTHEAST SIDE OF FAYETTEVILLE FLOODED.
WATER ENTERING INTO HOMES IN THE STONEBRIDGE MEADOWS
SUBDIVISION ON RIVER MEADOWS DRIVE SOUTH OF GOFF FARM
ROAD. ANOTHER AREA WITH WATER ENTERING HOMES WAS AT THE
INTERSECTION OF GOFF FARM ROAD AND CHERRY HILLS DRIVE.
0330 PM FLASH FLOOD BLANCO 34.75N 95.77W
04/25/2011 PITTSBURG OK PUBLIC
MANY STREETS FLOODED.WATER RAN OVER HIGHWAY 63.
0410 PM TSTM WND DMG SNOW 34.40N 95.41W
04/25/2011 PUSHMATAHA OK PUBLIC
TREE DAMAGE. ONE TREE BLOWN DOWN ONTO MOBILE HOME.
0412 PM HAIL FINLEY 34.33N 95.49W
04/25/2011 E0.88 INCH PUSHMATAHA OK PUBLIC
0445 PM FLASH FLOOD WINSLOW 35.80N 94.13W
04/25/2011 WASHINGTON AR POST OFFICE
COUNTY ROADS COVERED BY WATER. LOW BRIDGES ALSO UNDER
WATER.
0445 PM HEAVY RAIN 3 W ELKINS 36.00N 94.06W
04/25/2011 E7.00 INCH WASHINGTON AR STORM CHASER
AN ADDITIONAL 7 INCHES HAS BEEN MEASURED BETWEEN 8 PM
SUNDAY EVENING TO 445 PM MONDAY AFTERNOON.
0500 PM FLASH FLOOD WITTER 35.94N 93.68W
04/25/2011 MADISON AR POST OFFICE
WATER OVER HIGHWAY 23 SOUTH OF WITTER.
0500 PM FLASH FLOOD 3 N CHESTER 35.72N 94.18W
04/25/2011 CRAWFORD AR POST OFFICE
SEVERAL WASHED OUT COUNTY ROADS AND SOME SMALL BRIDGES
BETWEEN CHESTER AND WINSLOW.
0515 PM FLASH FLOOD PETTIGREW 35.82N 93.65W
04/25/2011 MADISON AR POST OFFICE
WATER OVER SEVERAL ROADS IN TOWN.
0525 PM FLASH FLOOD 3 SW HOGEYE 35.89N 94.31W
04/25/2011 WASHINGTON AR LAW ENFORCEMENT
*** 1 FATAL *** REPORT FROM SHERIFFS OFFICE OF VEHICLE
SWEPT AWAY BY RAPIDLY MOVING WATER ACROSS HIGHWAY 265
SOUTH BETWEEN HUBBARD ROAD AND ONDA MOUNTAIN ROAD IN
SOUTHERN WASHINGTON COUNTY. DRIVER EXITED VEHICLE AFTER
IT STALLED AND WAS WASHED DOWNSTREAM BY THE HIGH WATER.
0216 PM HAIL BOSWELL 34.03N 95.87W
04/26/2011 E1.00 INCH CHOCTAW OK PUBLIC
ALSO VERY GUSTY...BUT NO DAMAGE.
&&
POST STORM REPORTS FROM MONDAY.
SAASpecial weather statement, Apr 26, 4:32 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT TUE APR 26 2011
OKZ049-053-262215-
CHOCTAW OK-PUSHMATAHA OK-
432 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND WESTERN PUSHMATAHA
AT 433 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF DARWIN...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DARWIN.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3414 9597 3417 9597 3417 9579 3451 9579
3452 9578 3452 9568 3460 9567 3460 9551
3411 9580
TIME...MOT...LOC 2133Z 197DEG 29KT 3418 9585Special weather statement, Apr 26, 4:38 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT TUE APR 26 2011
OKZ072-074>076-262230-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
438 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER
AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF LEQUIRE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...KEOTA...
SALLISAW...GANS...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
POCOLA...SCULLYVILLE AND COWLINGTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3552 9483 3524 9444 3497 9493 3505 9517
TIME...MOT...LOC 2138Z 216DEG 34KT 3507 9501Local storm report, Apr 26, 4:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD CHECOTAH 35.47N 95.52W
04/25/2011 MCINTOSH OK LAW ENFORCEMENT
MANY STREETS FLOODED AND CLOSED.
0230 PM TSTM WND DMG 7 N ENTERPRISE 35.33N 95.38W
04/25/2011 MCINTOSH OK PUBLIC
LARGE LIMBS BROKEN FROM TREES
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Apr 25, 8:15 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 10 hr |
| Apr 26, 5:44 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| Apr 26, 11:58 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 10 more | 12 hr |
| Apr 26, 3:55 PM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Apr 26, 4:19 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Apr 26, 4:32 PM CDT | Special Weather Statement | TSA | Atoka | 43 min |
| Apr 26, 4:38 PM CDT | Special Weather Statement | TSA | Haskell | 52 min |
| Apr 26, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 40 min |
| Apr 26, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 66 min |
| Apr 26, 5:11 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 26, 5:20 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 4 hr |
| Apr 26, 5:21 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Apr 26, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 66 min |
| Apr 26, 5:26 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 47 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 47 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 30 min |
| Apr 26, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 35 min |
| Apr 26, 5:38 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 37 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Apr 26, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 30 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 54 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 39 min |
| Apr 26, 6:14 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 41 min |
| Apr 26, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 38 min |
| Apr 26, 6:32 PM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| Apr 26, 6:32 PM CDT | Tornado Warning | TSA | LeFlore | 18 min |
| Apr 26, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 25 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 16 min |
| Apr 26, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.